Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Have bipolar disorder. Took prothiaden. Taking REX-XR and XET CR. Is there any side effects with this medicine?

Dear Sir,I have Biplover Disorder since 1991.I take many medicin.Prothiadin,anafranil.Now I take two medicince.One is REX-XR 500mg[Divalproex sodium USP].Another is XET CR 37.5mg[Paroxetine] Daily each ONE at night.My age 49.Any problum for cotinuing this medicin,any side effect. Pls.give your great advice.Thanking you.
Asked On : Tue, 8 May 2012
Answers:  1 Views:  141
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Internal Medicine Specialist 's  Response
Thanks for posting your query. I am happy to address your questions, when various medications are taken together, it is possible to develop negative drug interactions. With divalproex, drug interactions may potentially occur if the drug is combined with aspirin, phenytoin, phenobarbital, or topiramate, among other medicines but nothing much with regards with paroxetine. Side-effects of medications varies from each patient. Hope I have answered your query. If you have any further questions, I will be happy to help. Thanks
Answered: Thu, 6 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor